There is no information on overdosage with amlodipine/atorvastatin in humans.
Due to amlodipine's and atorvastatin's extensive drug binding to plasma proteins, hemodialysis is not expected to significantly enhance amlodipine/atorvastatin clearance (see also Pharmacology: Pharmacokinetics: Renal Insufficiency under Actions).
Additional data on amlodipine ingestion, suggest that gross overdosage could result in excessive peripheral vasodilatation and possibly reflex tachycardia. Marked and probably prolonged systemic hypotension up to and including shock with fatal outcome have been reported. Administration of activated charcoal to healthy volunteers immediately or up to 2 hours after ingestion of amlodipine 10 mg has been shown to significantly decrease amlodipine absorption. Gastric lavage may be worthwhile in some cases. Clinically significant hypotension due to amlodipine overdosage calls for active cardiovascular support, including frequent monitoring of cardiac and respiratory function, elevation of extremities, and attention to circulating fluid volume and urine output. A vasoconstrictor may be helpful in restoring vascular tone and BP, provided that there is no contraindication to its use. Intravenous calcium gluconate may be beneficial in reversing the effects of calcium channel blockade.
Additional data on atorvastatin ingestion, suggest that there is no specific treatment for atorvastatin overdosage. Should an overdose occur, the patient should be treated symptomatically and supportive measures instituted, as required.